T Nation

Post Injection Quad Pain and Swelling Expanding

I’m pretty sure I just took a large amount of Test,500mg Test E,1cc, in the quad. Now above and on the knee is swollen, plus it’s traveling a bit towards the calves. The skin is tender, red, and I can’t walk properly or bend my knee. I’ve been taking periodically NSAIDS, icing whenever I can and elevating the leg. I did it Sunday night and it’s Wednesday afternoon now.

If its traveling towards the knee, it is definitely infected. That is indicative of circulation stopping. Smell the leg and see if it is smelling different. Has color changed yet?

had the same few years back, i fixed it with some diclofenac, some rest, elevated leg and stopping roids.

hurted like a bitch for 2 weeks.

just keep track of it, if it gets out of hand, go to a doctor asap

Doesn’t smell different. I feel like being on it makes it worse so I’m taking NSAIDS, Epson salt rub, elevated with ice packs for now.

You probably aren’t going to be able to smell it yourself. Ask someone else. Wife, GF/BF, parents, training buddy. Draw circle around it with a marker and if it moves down your leg, def is infected. BE careful with inections as sepsis could set in quite quickly which may result in amputation.

1 Like

At the injection site there’s no discolor or smell. What’s weird is same thing 2 weeks ago happened to my Glute, I believe I was either taking too much or it’s the Test. Right now it’s just swollen and light red, little hot when it’s active.

Lol if you can smell that shit your half passed fucked.

1 Like

Shut up bro. I almost had him asking people to smell his leg. lol I can see it now

“Hey Bruh, does my leg smell funny?”
“MOM, smell my leg”

That was 90% bullshit everything I typed.

1 Like

Lmaoooo damn I should have seen it.

Eh he probably will still ask especially when it goes numb.

1 Like

Is this your first cycle? That is a shit load to dump into one location even if it is not your first pin.
My god man did you think about spliting up the dose just a little?

1 Like

I take max 4ml per injection in my quad, it Hurts when injecting then

Maybe you injected tot fast of played around with the needle

What carrier oil is your Test using?

Yea I’m pretty sure I just put way too much in at once.

:joy::expressionless::fu::fu:

1 Like

1ml in the quad is absolutely not “way too much”

Sorry I meant 1CC of 500 ml

What???

The bottle is a 500ml Test E, I used CC

I think you’ve got mg and ml confused mate. Huge difference.